We classify nilmanifolds with an invariant symplectic half-flat structure. We study the transverse or quotient geometry of six-manifolds with an SU(3)-structure preserved by a Killing vector field, giving characterizations in the symplectic half-flat and integrable case

Conti, D., & Tomassini, A. (2007). Special symplectic six-manifolds. QUARTERLY JOURNAL OF MATHEMATICS, 58(3), 297-311 [10.1093/qmath/ham013].

Special symplectic six-manifolds

CONTI, DIEGO;
2007

Abstract

We classify nilmanifolds with an invariant symplectic half-flat structure. We study the transverse or quotient geometry of six-manifolds with an SU(3)-structure preserved by a Killing vector field, giving characterizations in the symplectic half-flat and integrable case
Articolo in rivista - Articolo scientifico
Scientifica
Nilmanifolds symplectic half-flat
English
297
311
Conti, D., & Tomassini, A. (2007). Special symplectic six-manifolds. QUARTERLY JOURNAL OF MATHEMATICS, 58(3), 297-311 [10.1093/qmath/ham013].
Conti, D; Tomassini, A
File in questo prodotto:
File Dimensione Formato  
Conti Tomassini.pdf

accesso aperto

Tipologia di allegato: Other attachments
Dimensione 180.06 kB
Formato Adobe PDF
180.06 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/5321
Citazioni
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 23
Social impact